Jul 10, 2012
SIR I JUST STARTED TAKING EPHEDRINE&CAFFINE IM 6 4 210LBS IM EATING ONLY ONE MEAL A DAY I, HAVE NO ENERGY, AND GETTING A LOT OF COLDS, AND SLEEPING ALL THE TIME MY WIFE SAYS IM NOT EATING ENOUGH , IS SHE RIGHT I RUN AND LIFT WEIGHTS TWO A WEEK PLUS PLAY BASKETBALL SO WHATS MY PROBLEM
Response from Mr. Vergel
Be careful with ephedrine+ caffeine since this combination may increase blood pressure and hear rate. That combination, in combination with aspirin, has been proven to increase metabolic rate and fat loss. But it can come with risks.
You say that you are fatigued but you tell me that you run and lift weights twice a week and also play basketball. I wish I was that fatigued! I guess it all depends on what baseline energy level you are comparing your current energy level.
You may want to read these tips I wrote awhile ago: Tips on fatigue
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.